Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the regularity theory of fully nonlinear parabolic equations


Author: Lihe Wang
Journal: Bull. Amer. Math. Soc. 22 (1990), 107-114
MSC (1985): Primary 35B65, 35K20
DOI: https://doi.org/10.1090/S0273-0979-1990-15854-9
MathSciNet review: 999619
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Caffarelli, Interior estimates for fully nonlinear equations, Ann. of Math. (2) 130 (1989), 189-213. MR 1005611
  • 2. L. A. Caffarelli, J. J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. II, Comm. Pure Appl. Math. 38 (1985), 209-252. MR 780073
  • 3. M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983), 1-42. MR 690039
  • 4. L. Evans, Classical solutions of fully nonlinear, convex, second order elliptic equations, Comm. Pure Appl. Math. 25 (1982), 333-363. MR 649348
  • 5. R. Jensen, The maximum principle for viscosity solutions of fully non-linear second order partial differential equations, preprint. MR 920674
  • 6. N. V. Krylov, Controlled diffusion process, Applications of Mathematics, vol. 14, Springer-Verlag, Berlin and New York, 1980. MR 601776
  • 7. N. V. Krylov, On the maximum principle for nonlinear parabolic and elliptic equations, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), No. 4, 1050-1062. MR 513913
  • 8. N. V. Krylov and M. V. Safonov, Certain properties of solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), No. 1, 161-175. MR 563790
  • 9. O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'tseva, Linear and quasilinear parabolic equations, "Nauka", Moscow, 1967.
  • 10. J. Moser, A Harnack's inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101-134. MR 159139
  • 11. C. Pucci, Operatori ellittici estremanti, Ann. Mat. Pura Appl. (4) 72 (1966), 141-170. MR 208150
  • 12. K. S. Tso, On an Aleksandrov-Bakel' man type maximum principle for second order parabolic equations(to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35B65, 35K20

Retrieve articles in all journals with MSC (1985): 35B65, 35K20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15854-9

American Mathematical Society